On the length and area principle for planar mappings with bounded
Doklady Akademii Nauk, Tome 347 (1996) no. 5, pp. 597-600
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_5_a4,
author = {B. P. Kufarev},
title = {On the length and area principle for planar mappings with bounded},
journal = {Doklady Akademii Nauk},
pages = {597--600},
year = {1996},
volume = {347},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_5_a4/}
}
B. P. Kufarev. On the length and area principle for planar mappings with bounded. Doklady Akademii Nauk, Tome 347 (1996) no. 5, pp. 597-600. http://geodesic.mathdoc.fr/item/DAN_1996_347_5_a4/